MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKOPLASTY® PARTIAL KNEE END EFFECTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. MAKOPLASTY® PARTIAL KNEE END EFFECTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111758
Medical Device Problem Codes Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Pka end effector handpiece does not work.The magnet was missing from the trigger.
 
Additional Manufacturer Narrative
Reported event: it was reported that the end effector was non- functional.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the device history records indicate 20 devices were manufactured and accepted into final stock on 12/17/2015 with no reported discrepancies.Complaint history review: review of complaints within the trackwise database for p/n 111758, l/n 19220315 show three 4 other complaints related to the reported failure.The pr's are (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.If additional information is received the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been an nc and capa associated with the product and failure mode reported in this event.This is nc 1454143 and capa 1454425 h3 other text : device not returned.
 
Event or Problem Description

Brand Name
MAKOPLASTY® PARTIAL KNEE END EFFECTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7598370
Report Number3005985723-2018-00360
Device Sequence Number179312
Product Code OLO
UDI-Device Identifier00848486017354
UDI-Public00848486017354
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111758
Device Lot Number19460615
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;